A Regularity Criterion for the Weak Solutions to the Navier-Stokes-Fourier System - Archive ouverte HAL Access content directly
Journal Articles Archive for Rational Mechanics and Analysis Year : 2014

A Regularity Criterion for the Weak Solutions to the Navier-Stokes-Fourier System

(1) , (2) , (3)
1
2
3

Abstract

We show that any weak solution to the full Navier-Stokes-Fourier system emanatingfrom the data belonging to the Sobolev space $W^3,2$ remains regular as long asthe velocity gradient is bounded. The proof is based on the weak-strong uniqueness property and parabolic a priori estimates for the local strong solutions.
Fichier principal
Vignette du fichier
Feireisl_Novotny_Sun_Regularity_criterion.pdf (245.89 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00994815 , version 1 (22-05-2014)

Identifiers

  • HAL Id : hal-00994815 , version 1

Cite

Eduard Feireisl, Antonin Novotny, Yongzhong Sun. A Regularity Criterion for the Weak Solutions to the Navier-Stokes-Fourier System. Archive for Rational Mechanics and Analysis, 2014, 212 (1), pp.219-239. ⟨hal-00994815⟩
235 View
204 Download

Share

Gmail Facebook Twitter LinkedIn More